advertisement
Question
Posted by: Sandra | 2011/11/20

On pill, breasts extremely sore, pregnant or is it just the pill?

Hi, I''m on mirelle and have been for many years. I have two children aged 13 &  8. I''ve been having problems with my pill this year for no rhyme or reason. During the year I''ve missed two periods for no reason and now this months my breasts feel like the are going to explode. I''m nearly 2 weeks into my new pack of pills. I got a very light period last month but that can be normal on this pill. Could I be pregnant or is this pill just not working for me anymore? Please help. Is it even worth doing a preg test?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Pregnancy sounds unlikely. Light periods are normal on the Pill and so is breast tenderness. These side effects are relatively small so I would suggets that you persist with this Pill.

Bestv wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Fairy | 2011/11/22

I''m also on Oralco, I also was on very strong antibiotics just over a month ago. I''m now nauseous &  by breasts tingle. I didn''t have a normal period this month either, I had 1 day of gooey clots &  that''s all. I''m now also wondering if I''m pregnant or not?!

Reply to Fairy
Posted by: Tee | 2011/11/22

i was on oralcon and had the same side efeect and am also wondering if its the pill or pregnancy. i was spotting for a full month after i stopped the pill and havent had my periods since. please advise

Reply to Tee
Posted by: gynaedoc | 2011/11/22

Pregnancy sounds unlikely. Light periods are normal on the Pill and so is breast tenderness. These side effects are relatively small so I would suggets that you persist with this Pill.

Bestv wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement